# SDR FDEA201504151236

- Difficulty date: April 15, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113N33524
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD TE MAIN FLAP FRONT SPAR LOWER CHORD & LOWER SKIN FOUND TO HAVE  HOLES ELONGATED AT MF STATION 224.   REPAIRED IAW EA F-5710-T0318167 PART 1.  MAJOR REPAIR.
